# SDR SWAA2022030165840

- Difficulty date: January 30, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N8678E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36735
- Aircraft time: 20,630 hours, 9,513 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: 140AF
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(DOT 67-16) AFT CARGO COMPARTMENT FLOOR PANEL 140AF IS CORRODED ALONG EDGES. / [01] CORROSION FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-1 PARA. 5. A. (B) FIG 102;[02] VERIFIED STEP 1 IS COMPLETE;[03] VERIFIED MATERIAL IAW  AMM 25-52-01-201-801 1.C. A-TAG #A108479;[04] VERIFIED STEP 3 IS COMPLETE;[05] VERIFIED STEPS 1 THRU 4;[06] FABRICATED NEW 140AF FLOOR PANEL IAW  AMM 25-52-01-201-801 1. F. (1) - (4);[07] VERIFIED STEP 6;[08] OK TO TREAT AND PRIME;[09] TREATED AND PRIMED NEW FLOOR PANEL IAW AMM 51-21-41-370-803 AND AMM 51-21-72-370-804;[10] VERIFIED STEP 9 AUDIT CW
